MathSciNet Relay Station
MathSciNet bibliographic data
MR2286626 (2007k:47105) 47H10 (47H06 47J05 54H25)
Zegeye, Habtu; Shahzad, Naseer Strong convergence theorems for a common zero for a finite family of $m$-accretive mappings. Nonlinear Anal. 66 (2007), no. 5, 1161–1169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement